# SDR COMA0860069

- Difficulty date: January 14, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 34,271 hours, 31,535 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 8004404
- Part serial: 2341
- Condition: Faulty
- Location: Rt T/E Flap
- Part time: 549 hours, 455 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5175 - FLAPS FAIL CAUTION MESSAGE WHEN SELECTING FLAPS TO 8 DEGREES.  AIRCRAFT LANDED SAFELY IN MSP.  REMOVED AND REPLACED RIGHT SIDE NR 3 SKEW SENSOR.
